# SDR C2XA08IA024

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 16,258 hours, 12,516 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 39807
- Part serial: 788
- Condition: Faulty
- Location: Lt Brake
- Part time: 9,685 hours, 9,974 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2081, THE CREW REPORTED THE LEFT OUTBOARD BREAK TO BE LOCKED WITH FULL AMBER TEMP.  MAINTENANCE REMOVED AND REPLACED THE O/B BRAKE CONTROL VALVE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
